Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Procedure for the machine or numerical solution of ordinary linear differential equations for two-point linear boundary values

Author: J. L. Meriam
Journal: Math. Comp. 3 (1949), 532-539
MSC: Primary 65.0X
MathSciNet review: 0035523
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. MR 0010757
  • [2] A. R. Forsyth, A Treatise on Differential Equations. Sixth ed. London, 1933.
  • [3] I. S. & E. S. Sokolnikoff, Higher Mathematics for Engineers and Physicists. New York, 1941.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1949 American Mathematical Society